# SDR SCNA20230104006

- Difficulty date: December 4, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5714Y4
- Condition: Corroded
- Location: Bs 1008
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP BS 1008 LBL5, WL 208.    CORROSION  FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0.   REMOVED AND REPLACED THE STRAP IAW SRM 51-40-02-0G-0 AND DWG 147A5700, REV B,
